# SDR MALA040466

- Difficulty date: June 14, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 16,257 hours, 18,081 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN MEM, PILOT REPORTED MUSHY BRAKES, AIRCRAFT PULLED TO THE RIGHT.  BRAKE PRESSURE NORMAL.  MAINTENANCE TAXIED AIRCRAFT, BRAKES WORK FINE, OK FOR SERVICE.  DID NOT NOTICE PULLING TO RIGHT.
